Yang, Tian individual record
Assistant Professor
Positions:
education and training
selected publications
Academic Articles8
  • Detcherry, R., Kalfagianni, E., & Yang, T. (2018). Turaev–Viro invariants, colored Jones polynomials, and volume. Quantum Topology. 9(4), 775-813.
    doi badge
  • doi badge
  • (2018). Volume and rigidity of hyperbolic polyhedral 3‐manifolds. Journal of Topology. 11(1), 1-29.
    doi badge
  • Yang, T. (2016). On type-preserving representations of the four-punctured sphere group. Geometry & Topology. 20(2), 1213-1255.
    doi badge
  • Roger, J., & Yang, T. (2014). The skein algebra of arcs and links and the decorated Teichmüller space. Journal of Differential Geometry. 96(1), 95-140.
    doi badge
researcher on
Principal Investigator1
Email
tianyang@math.tamu.edu
First Name
Tian
Last Name
Yang
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA